MathSciNet Relay Station
MathSciNet bibliographic data
MR2272146 (2007j:20004) 20C08 (05E15)
Thiem, Nathaniel A skein-like multiplication algorithm for unipotent Hecke algebras. Trans. Amer. Math. Soc. 359 (2007), no. 4, 1685–1724 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement